# SDR 2A6D2020071501901

- Difficulty date: July 15, 2020
- Submitted: July 15, 2020
- Operation: General aviation
- Aircraft: N561AM
- Make and model: Snias AS350B2
- Aircraft serial: 4381
- Aircraft time: 4,317 hours, 15,652 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 4,199 hours, 12,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 350A21135921
- Condition: Corroded
- Location: Zone 100
- Part time: 4,317 hours, 15,652 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION ON THE RT CABIN FLOOR EDGING LOCATED AT APPROXIMATELY STA 1470-2170, WL 2600, AND BL 860R.
